# SDR UALA2009121803924

- Difficulty date: December 18, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 80,856 hours, 12,975 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214T611389
- Condition: Blown
- Location: Fwd Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENT THRU 290 TO 200 F/A REPORTED LOUD RUSHING AIR SOUND AREA OF CLOSET 346 MID-CABIN.  FOUND FWD CARGO HEATING DUCT BLOWN BELOW AIR COND MIX CHAMBER.  FWD CARGO HEATING MADE INOP AND DEACTIVATED.  THIS DUCT IS MISSING 2 FT AND NOT REPAIRABLE. IAD HAS DUCT 214T6113-89 & WILL KEEP AT IAD TO REPAIR DUCT ON RETURN FLT 874-21 OVERNIGHT. REPLACED FWD CARGO HEAT MOST AFT DUCT FROM STA 786 TO 654. REACTIVATED CARGO HEAT VALVE, RAN CARGO HEAT NO LEAKS FOUND. OPS CHECKS NORMAL.
